# SDR USAA2014062700002

- Difficulty date: June 26, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 50,196 hours, 20,751 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

A STINKY SOCK SMELL IN CABIN & COCKPIT WITH APU RUNNING.  ACFT WAS PARKED AT GATE.  TROUBLE SHOT CABIN AIR QUALITY IAW JOB CARD 26L00021001, CHECKED OK.  PERFORMED JOB CARD 26L00021002, APU SMELL IN CABIN, CHECKED OK.  PERFORMED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYS IAW JOB CARD 26L00021004, CHECKED OK.
